# SDR N6WA2018004030001

- Difficulty date: March 31, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 33,190 hours, 22,866 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Noisy
- Location: Main Pax
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR MAKES A LOUD NOISE AT ALTITUDE.  PERFORMED CABIN PRESSURE CONTROL SYS TEST IAW AMM 21-31-00,  NO DEFECTS NOTED.
